Drug-induced nephropathies

M. S. Paller

Research output: Contribution to journalArticlepeer-review

36 Scopus citations

Abstract

Drugs cause several renal syndromes such as azotemia, fluid and electrolyte abnormalities, acute tubular necrosis, acute interstitial nephritis, and chronic interstitial nephritis. Acute tubular necrosis is most frequently caused by aminoglycoside antibiotics, radiographic contrast agents, and amphotericin B. The causes of acute interstitial nephritis are discussed also. Analgesic use and cyclosporine are important causes of chronic interstitial fibrosis. The pathogenesis and clinical management of renal toxicity due to these drugs is discussed.

Original languageEnglish (US)
Pages (from-to)909-917
Number of pages9
JournalMedical Clinics of North America
Volume74
Issue number4
DOIs
StatePublished - Jan 1 1990

Fingerprint Dive into the research topics of 'Drug-induced nephropathies'. Together they form a unique fingerprint.

Cite this